# SDR ASOA00062

- Difficulty date: May 19, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: M39029158360
- Condition: Inoperative
- Location: Brake Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 4538 - CLIMBING THROUGH 21,000 FEET, CREW RECEIVED A FLAP FAIL MESSAGE.  CREW PERFORMED FLAPS FAIL PROCEDURE AND CALLED ATL FLIGHT CONTROL.  CREW THEN DECLARED AN EMERGENCY AND RETURNED TO ATL.  CAPTAIN SAFELY PERFORMED A ZERO DEGREE FLAP LANDING.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP BRAKE SENSOR CONNECTOR PINS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
